Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 201, NWS Albuquerque, NM

July 7, 2015Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 7, 2015, 5:35 PM MDT for Torrance County, New Mexico. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2015, 5:35 PM MDT (23:35 UTC)
Expired
Jul 7, 2015, 6:00 PM MDT
In force
25 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Torrance County, NM

The radar

The Albuquerque radar (KABX), 84 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:41 PM MDTHAIL 1Moriarty, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WUUS55 KABQ 072335
SVRABQ
NMC057-080000-
/O.NEW.KABQ.SV.W.0201.150707T2335Z-150708T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 PM MDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL TORRANCE COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 600 PM MDT

* AT 535 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MORIARTY...
  MOVING SOUTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MORIARTY AND MCINTOSH. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 193 AND 210.
 HIGHWAY 285 NEAR MILE MARKER 245.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3495 10563 3472 10579 3491 10615 3495 10615
      3496 10616 3504 10610 3504 10590
TIME...MOT...LOC 2335Z 298DEG 25KT 3499 10604 

HAIL...1.00IN
WIND...60MPH

$$

34
1 follow-up statement
103 
WWUS55 KABQ 072345
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 PM MDT TUE JUL 7 2015

NMC057-080000-
/O.CON.KABQ.SV.W.0201.000000T0000Z-150708T0000Z/
TORRANCE-
545 PM MDT TUE JUL 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTH CENTRAL TORRANCE COUNTY...

AT 544 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORIARTY...
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 541 PM...QUARTER SIZE HAIL WAS 	     
         REPORTED IN MORIARTY.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MORIARTY AND MCINTOSH. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 193 AND 210.
 HIGHWAY 285 NEAR MILE MARKER 245.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3495 10563 3472 10579 3489 10612 3496 10611
      3499 10611 3504 10610 3504 10590
TIME...MOT...LOC 2344Z 298DEG 25KT 3497 10600 

HAIL...1.00IN
WIND...60MPH
 
$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:56 PM MDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 7, 2:56 PM MDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
256 PM MDT TUE JUL 7 2015

.SYNOPSIS...
A SLIGHTLY LESS ACTIVE PATTERN IS EXPECTED THROUGH WEDNESDAY
HOWEVER THERE WILL STILL BE AT LEAST SCATTERED STORMS AROUND
THE AREA. AN UPWARD TREND IS ANTICIPATED THURSDAY FRIDAY AND
SATURDAY AS A MONSOON MOISTURE SURGE MOVES NORTH OUT OF OLD
MEXICO. MORE HEAVY RAINFALL WITH AN INCREASED FLOOD THREAT IS
POSSIBLE DURING THIS PERIOD. THE HIGH PRESSURE CENTER WILL
ATTEMPT TO MOVE WEST INTO NEW MEXICO BY THIS WEEKEND...FORCING
THE MONSOON PLUME INTO ARIZONA. TEMPERATURES WILL WARM UP INTO
THE 90S AGAIN BY THE WEEKEND.

&&

.DISCUSSION...
AFTER A WIDESPREAD HEAVY RAINFALL EVENT THE PAST SEVERAL DAYS
OVER CENTRAL AND EASTERN NM...TODAY IS RELATIVELY MUCH QUIETER.
HOWEVER...THAT SAID...A WELL DEFINED CONVECTIVE COMPLEX OVER
WEST CENTRAL NM IS ADVANCING EAST INTO THE JEMEZ MTS AT 3 PM WITH
VERY HEAVY RAIN AND GUSTY OUTFLOW WINDS. OTHER VIGOROUS STORMS ARE
ALSO DEVELOPING ALONG THE CONT DVD AND MOVING MORE SWIFTLY EAST
TODAY THAN PREVIOUS DAYS. LATEST 18Z NAM12/HRRR AND 12Z SPC SSEO
PRODUCT FAVORS THE CONVECTIVE CLUSTER MOVING NORTH OF ABQ AND
FORCING HEAVY RAINFALL INTO THE JEMEZ...SOUTHERN SANGRES...AND
THE SANTA FE AREA THIS EVENING.

OVERALL NOT MUCH CHANGE ADVERTISED FOR WEDNESDAY THROUGH THE
WEEKEND. STILL EXPECTING SLIGHTLY LESS COVERAGE WEDNESDAY WITH
FOCUS FOR STORMS AROUND THE HIGHER TERRAIN. A MONSOON BURST IS
PROGGED TO SURGE NORTHWARD OUT OF OLD MEXICO AND TRIGGER A BIG
UPTICK IN DAYTIME AND NIGHTTIME PRECIPITATION THURSDAY THROUGH
SATURDAY. THE THETA-E RIDGE AXIS APPEARS SKINNIER FROM WEST TO
EAST COMPARED TO THE MOST RECENT HEAVY RAINFALL EVENT...SO THE
FOCUS FOR HEAVY RAINFALL SHOULD STRETCH BETWEEN THE CENTRAL MT
CHAIN AND THE ARIZONA BORDER. BY SATURDAY THEN UPPER HIGH IS
STILL SHOWN TO RETROGRADE WEST OVER NM AND FORCE THE PLUME INTO
AZ. MAX TEMPS WILL RISE BACK TOWARD NORMAL FOR EARLY/MID JULY.

GUYER

&&

.FIRE WEATHER...
AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE WITH DAY TO DAY
VARIABILITY DEPENDING ON THE POSITION OF THE UPPER HIGH AS WELL AS
THE TIMING OF ANY UPPER LEVEL DISTURBANCES. THURSDAY AND FRIDAY LOOK
TO BE PARTICULARLY ACTIVE WITH A MONSOON BURST PATTERN IN PLACE
WHILE WEDNESDAY AND SUNDAY LOOK TO BE A LITTLE DRIER AND LESS
ACTIVE. COOLER THAN NORMAL TEMPERATURES PERSIST UNTIL AT LEAST
SUNDAY.

THE UPPER LEVEL HIGH IS CURRENTLY POSITIONED SOUTH OF NEW MEXICO
WITH AN UPPER LOW ROTATING OFF THE CALIFORNIA COAST. IN THE WAKE OF
A FRONTAL BOUNDARY THAT RACED THROUGH THE EASTERN PLAINS ON
MONDAY...COOL...MOIST AND STABLE AIR IS IN PLACE LIMITING WETTING
RAIN EAST OF THE CENTRAL MOUNTAINS WITH POOR TO FAIR VENTILATION.
ELSEWHERE...THUNDERSTORMS HAVE DEVELOPED OVER THE HIGHER TERRAIN AND
WILL MOVE TO THE EAST. FAIRLY SMALL FOOTPRINTS OF WETTING
RAIN...SOME LOCALLY HEAVY...ARE EXPECTED THIS AFTERNOON AND EARLY
EVENING.

BY WEDNESDAY THE UPPER LOW WILL MOVE ONSHORE AND AN UPPER LEVEL
DISTURBANCE AHEAD OF THE TROUGH WILL CROSS COLORADO. SOME DRIER MID
AND LOW LEVEL AIR WILL WORK INTO NEW MEXICO FROM THE WEST.
STILL...AMPLE MOISTURE WILL REMAIN FOR MAINLY HIGH TERRAIN SHOWERS
AND THUNDERSTORMS...THOUGH A DOWNTREND IN ACTIVITY AS COMPARED TO
MONDAY AND TUESDAY IS EXPECTED. OVERNIGHT RECOVERIES WILL REMAIN
GOOD TO EXCELLENT.

ON THURSDAY AND FRIDAY...THE UPPER HIGH STARTS TO BUILD TO THE EAST
AS THE UPPER LEVEL LOW NEARS THE GREAT BASIN. THIS PATTERN WILL
SUPPORT THE TRANSPORT OF MOISTURE FROM MEXICO NORTHWARD OVER THE
STATE...RESULTING IN AN INCREASE IN WETTING RAIN FOR MOST AREAS
EXCEPT POSSIBLY THE EXTREME NORTHWEST AND EXTREME EAST CENTRAL
ZONES.

AS THE UPPER HIGH EDGES CLOSER TO NEW MEXICO...THE MOISTURE PLUME IS
NUDGED TO THE WEST...CLOSER TO OR OVER ARIZONA...WITH A GRADUAL
WARMING AND DRYING TREND SATURDAY AND ESPECIALLY SUNDAY. VENTILATION
LOOKS TO REMAIN GOOD OR BETTER THROUGH SATURDAY...WITH WIDESPREAD
POOR TO FAIR VALUES FORECAST FOR SUNDAY.

05

&&

.AVIATION...
18Z TAF CYCLE
ANOTHER ACTIVE DAY IN STORE FOR THE FORECAST AREA...WITH STORMS
AND SHOWERS AS WELL AS IFR TO MVFR CIGS AND VISIBILITIES. WITH
MOIST UPSLOPE IN PLACE...EXPECT MOST LOCATIONS JUST EAST OF THE
CENTRAL MOUNTAINS TO MAINTAIN CEILINGS THROUGHOUT THE FORECAST
PERIOD SOME AREAS OF MVFR CONDITIONS PERSISTING. PATCHY FOG
PERSISTS ACROSS THE EAST PLAINS...THOUGH LIFTING OF THE CLOUD DECK
AND EVEN SOME CLEARING IS EXPECTED THIS AFTERNOON THOUGH CEILINGS
LOOK TO REDEVELOP OVERNIGHT. THUNDERSTORMS HAVE ALREADY DEVELOPED
OVER THE WESTERN HIGH TERRAIN AND EXPECT THIS ACTIVITY TO INCREASE
IN AREAL COVERAGE THROUGH THE AFTERNOON ESPECIALLY OVER THE
NORTHERN HIGH TERRAIN AND THE AREA BETWEEN THE CONTINENTAL DIVIDE
AND THE CENTRAL MOUNTAINS. STORM MOVEMENT WILL BE TO THE EAST
AROUND 15 MPH. THUNDERSTORMS WILL CHANGE OVER TO AREAS OF RAIN
OVERNIGHT...AGAIN MAINLY CENTRAL LOCATIONS. BY LATE MORNING ON
WEDNESDAY...ANOTHER ROUND OF HIGH TERRAIN THUNDERSTORMS WILL
DEVELOP...THOUGH COVERAGE LOOKS TO BE A LITTLE LESS THAN RECENT
DAYS. 05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  60  83  57  82 /  40  30  30  30
DULCE...........................  51  76  47  77 /  70  40  40  60
CUBA............................  52  75  52  73 /  60  30  50  60
GALLUP..........................  53  82  52  80 /  30  30  30  30
EL MORRO........................  52  80  51  77 /  30  30  40  40
GRANTS..........................  54  82  53  81 /  30  30  30  40
QUEMADO.........................  55  80  54  78 /  30  40  40  30
GLENWOOD........................  57  85  57  81 /  30  20  30  30
CHAMA...........................  49  70  46  71 /  80  40  40  40
LOS ALAMOS......................  55  75  56  75 /  80  40  40  60
PECOS...........................  53  75  54  76 /  80  30  30  40
CERRO/QUESTA....................  51  70  49  72 /  80  40  20  40
RED RIVER.......................  45  60  45  63 /  80  50  20  60
ANGEL FIRE......................  47  64  48  66 /  80  30  20  60
TAOS............................  52  76  49  77 /  60  30  30  30
MORA............................  51  72  51  73 /  80  30  30  50
ESPANOLA........................  57  79  55  81 /  60  40  30  40
SANTA FE........................  56  75  57  76 /  70  30  30  40
SANTA FE AIRPORT................  56  80  56  80 /  70  20  20  30
ALBUQUERQUE FOOTHILLS...........  59  84  61  83 /  50  30  30  40
ALBUQUERQUE HEIGHTS.............  61  86  63  85 /  40  20  30  30
ALBUQUERQUE VALLEY..............  61  88  62  87 /  40  20  30  30
ALBUQUERQUE WEST MESA...........  62  89  63  88 /  50  30  30  30
LOS LUNAS.......................  61  87  61  87 /  40  20  30  30
RIO RANCHO......................  62  87  62  86 /  50  30  30  30
SOCORRO.........................  64  89  63  88 /  40  20  30  30
SANDIA PARK/CEDAR CREST.........  56  80  57  80 /  60  40  40  40
TIJERAS.........................  57  82  58  82 /  50  30  40  40
MORIARTY/ESTANCIA...............  55  83  54  82 /  40  20  30  30
CLINES CORNERS..................  54  78  56  78 /  40  20  30  30
GRAN QUIVIRA....................  57  81  57  80 /  50  20  30  40
CARRIZOZO.......................  61  85  61  85 /  40  20  30  30
RUIDOSO.........................  56  76  58  75 /  40  50  40  50
CAPULIN.........................  53  75  54  76 /  20  30  30  40
RATON...........................  55  78  53  80 /  30  20  30  30
SPRINGER........................  56  81  55  82 /  40  20  20  30
LAS VEGAS.......................  54  76  53  77 /  50  20  20  30
CLAYTON.........................  56  81  59  84 /  20  30  40  30
ROY.............................  56  80  58  81 /  20  20  30  30
CONCHAS.........................  62  88  64  90 /  10  20  40  30
SANTA ROSA......................  61  87  62  88 /  10  20  30  50
TUCUMCARI.......................  61  88  65  91 /  10  20  40  30
CLOVIS..........................  60  85  63  86 /  10  20  30  30
PORTALES........................  62  86  64  87 /  10  20  40  30
FORT SUMNER.....................  63  86  64  89 /  10  20  30  30
ROSWELL.........................  66  89  66  91 /  10  20  30  30
PICACHO.........................  61  84  61  85 /  20  30  30  40
ELK.............................  58  78  60  77 /  30  40  40  60

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 7, 5:54 AM MDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
554 AM MDT TUE JUL 7 2015

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
554 AM MDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY THROUGH THE
OVERNIGHT...FOCUSING ALONG THE CENTRAL MOUNTAIN CHAIN...RIO GRANDE
VALLEY AND ADJACENT WESTERN HIGHLANDS. STORM MOTIONS WILL BE SLOW
AND RAINFALL COULD BECOME HEAVY. THIS MAY LEAD TO LOCALIZED AREAS
OF FLASH FLOODING... ESPECIALLY OVER AND NEAR BURN SCARS. ISOLATED
LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY
ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND
EVENING NEAR THE TEXAS BORDER.

AN UPTICK IN THUNDERSTORM COVERAGE IS FORECAST FOR THURSDAY AND
FRIDAY WHEN A MONSOON MOISTURE PLUME MOVES OVER THE STATE. SOME
STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...LEADING TO LOCALIZED
AREAS OF FLASH FLOODING...ESPECIALLY NEAR BURN SCARS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND RAINFALL AMOUNTS
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

11

In the hours before

Special weather statement, Jul 7, 4:02 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 PM MDT TUE JUL 7 2015

NMZ507-519-521-072230-
SANDIA/MANZANO MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-WEST CENTRAL HIGHLANDS-
402 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND CENTRAL
BERNALILLO COUNTIES UNTIL 430 PM MDT...

AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIO RANCHO
TO ALBUQUERQUE TO 18 MILES WEST OF SOUTH VALLEY...AND MOVING
SOUTHEAST AT 10 MPH.

PEA TO DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALBUQUERQUE...RIO RANCHO...BERNALILLO...CORRALES...LOS RANCHOS DE
ALBUQUERQUE...PARADISE HILLS...VENTANA RANCH...SANDIA HEIGHTS...RIO
RANCHO CITY CENTER AND ENCHANTED HILLS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 136 AND 166.
 INTERSTATE 25 BETWEEN MILE MARKERS 217 AND 246.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
JUAN TABO PICNIC AREA...LA CUEVA PICNIC AREA...RIO GRANDE NATURE
CENTER...AND PETROGLYPH NATIONAL MONUMENT.

&&

LAT...LON 3533 10640 3501 10653 3487 10694 3511 10709
      3532 10685 3545 10671
TIME...MOT...LOC 2202Z 322DEG 11KT 3528 10662 3514 10678 3503 10700

GUYER
Special weather statement, Jul 7, 4:40 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
440 PM MDT TUE JUL 7 2015

NMZ525-526-072315-
UPPER TULAROSA VALLEY-SOUTH CENTRAL MOUNTAINS-
440 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LINCOLN COUNTY UNTIL
515 PM MDT...

AT 440 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF ANCHO...OR 14 MILES NORTH
OF CARRIZOZO...MOVING SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARRIZOZO AND WHITE OAKS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3354 10581 3382 10607 3382 10606 3383 10605
      3386 10605 3396 10593 3373 10558
TIME...MOT...LOC 2240Z 315DEG 24KT 3385 10595

34
Special weather statement, Jul 7, 4:43 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
443 PM MDT TUE JUL 7 2015

NMZ518-521-522-072315-
ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
443 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANTA FE AND
NORTHEASTERN BERNALILLO COUNTIES UNTIL 515 PM MDT...

AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GOLDEN...OR 18 MILES NORTHWEST OF
MORIARTY...MOVING EAST AT 5 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EDGEWOOD...GOLDEN AND CEDAR GROVE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3515 10635 3533 10628 3532 10600 3503 10610
TIME...MOT...LOC 2243Z 288DEG 5KT 3523 10624

34
Local storm report, Jul 7, 5:19 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 PM MDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      LA PLATA                36.93N 108.19W
07/07/2015                   SAN JUAN           NM   LAW ENFORCEMENT

            12 INCHES OF WATER FLOWING OVER MAIN HIGHWAY 170
            BETWEEN MILE MARKERS 15 AND 18. NMDOT CLEARED ROADWAY OF
            DEBRIS.

&&

EVENT NUMBER ABQ1502317

GUYER
Special weather statement, Jul 7, 5:31 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 PM MDT TUE JUL 7 2015

NMZ522-523-080000-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-
531 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANTA FE AND NORTH
CENTRAL TORRANCE COUNTIES UNTIL 600 PM MDT...

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MORIARTY...MOVING SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORIARTY.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 192 AND 212.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3496 10565 3473 10582 3495 10615 3500 10613
      3502 10614 3512 10606
TIME...MOT...LOC 2330Z 301DEG 24KT 3501 10605

34
Local storm report, Jul 7, 5:33 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
533 PM MDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     1 NE EDGEWOOD           35.07N 106.18W
07/07/2015                   SANTA FE           NM   EMERGENCY MNGR

            *** 1 INJ *** BARN COMPLETELY DESTROYED BY STRONG WINDS
            ALONG QUAIL TRAIL. PARAMEDICS ON SCENE.

&&

EVENT NUMBER ABQ1502318

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:27 PM MDTRiver Flood WarningABQGuadalupe, San Miguel19 hr
Jul 6, 7:54 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt111 min
Jul 6, 8:31 PM MDTSpecial Weather StatementABQ29 min
Jul 6, 8:36 PM MDTAreal Flood AdvisoryABQLincoln114 min
Jul 6, 9:07 PM MDTAreal Flood AdvisoryABQGuadalupe3 hr
Jul 6, 11:50 PM MDTAreal Flood AdvisoryABQCibola, Valencia115 min
Jul 7, 1:44 AM MDTAreal Flood AdvisoryABQBernalillo, Valencia2 hr
Jul 7, 4:27 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance3 hr
Jul 7, 12:53 PM MDTAreal Flood AdvisoryABQSocorro112 min
Jul 7, 1:13 PM MDTSpecial Weather StatementABQSandoval32 min
Jul 7, 1:20 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval115 min
Jul 7, 1:32 PM MDTSpecial Weather StatementABQSocorro13 min
Jul 7, 2:13 PM MDTSpecial Weather StatementABQSandoval32 min
Jul 7, 2:16 PM MDTAreal Flood AdvisoryABQCibola119 min
Jul 7, 2:22 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval113 min
Jul 7, 3:06 PM MDTAreal Flood AdvisoryABQSan Juan114 min
Jul 7, 3:07 PM MDTSpecial Weather StatementABQRio Arriba8 min
Jul 7, 3:20 PM MDTSpecial Weather StatementABQSan Juan25 min
Jul 7, 3:27 PM MDTSpecial Weather StatementABQBernalillo18 min
Jul 7, 3:33 PM MDTFlash Flood WarningABQSan Juan87 min
Jul 7, 3:42 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval18 min
Jul 7, 3:46 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe119 min
Jul 7, 3:50 PM MDTAreal Flood AdvisoryABQSandoval85 min
Jul 7, 3:55 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 7, 4:02 PM MDTSpecial Weather StatementABQBernalillo28 min
Jul 7, 4:20 PM MDTAreal Flood AdvisoryABQBernalillo115 min
Jul 7, 4:31 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance119 min
Jul 7, 4:33 PM MDTAreal Flood AdvisoryABQSanta Fe117 min
Jul 7, 4:40 PM MDTSpecial Weather StatementABQLincoln35 min
Jul 7, 4:43 PM MDTSpecial Weather StatementABQSanta Fe32 min
Jul 7, 5:31 PM MDTSpecial Weather StatementABQTorrance29 min
Jul 7, 5:59 PM MDTSevere Thunderstorm WarningABQTorrance24 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.